MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing leaked at the filter when they administered etoposide, vincristine & doxorubicin (both vesicants).No patient harm was reported.
 
Event or Problem Description
It was further reported that the suspected device was used particularly because in certain concentrations, etoposide requires use of an in-line filter.Additionally, it was noted that the tunneled central catheter was in place (double lumen) that was working as expected for the administration of continuous infusion chemotherapy cocktail.The patient had undergone treatment related blood tests but no tests for chemotherapy leak.The issue was resolved as pharmacy/nursing team stopped using this specific cadd administration set that included an in-line filter to admin this regimen.The team opted to use the administration set that did not include in-line filter.Pharmacy team recalculated dilution to change concentration so no in-line filter would be required for etoposide administration.No further leaks occurred.
 
Additional Manufacturer Narrative
A1, a2, a5, a6: updated to document patient details.B3, b5, b7: updated to document additional device and patient status.H3: h3: neither sample nor pictures were received for the analysis of this complaint.The device history record of reported lot numbers 6133290 was reviewed, and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23795515
Report Number3012307300-2025-13455
Device Sequence Number10493923
Product Code FPA
UDI-Device Identifier10610586027536
UDI-Public(01)10610586027536(17)300703(10)6133290
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7394-24
Device Lot Number6133290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite